Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Cardinal functions on modifications of uniform spaces and fine uniform spaces

Author: Věra Kurková
Journal: Proc. Amer. Math. Soc. 84 (1982), 593-600
MSC: Primary 54E15; Secondary 54B30
MathSciNet review: 643756
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The paper studies the question for which modifications $ r$ of Unif the following theorem can be generalized by substituting a precompact modification $ p$ by $ r$: A uniform space has the finest uniformity inducing its proximity if and only if each proximally continuous mapping from this space to any other uniform space is uniformly continuous. By means of two cardinal functions defined on the class of all modifications of Unif there is shown that this is possible only for cardinal modifications $ {p^\alpha }$. Assuming GCH, the problem for cardinal modifications $ {p^\alpha }$ is solved for uniform spaces of a limited point-character (in dependence on $ \alpha $).

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54E15, 54B30

Retrieve articles in all journals with MSC: 54E15, 54B30

Additional Information

PII: S 0002-9939(1982)0643756-4
Keywords: Uniform space, modification, cardinal modification, point-character
Article copyright: © Copyright 1982 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia